# SDR UIEA2014013000042

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,222 hours, 18,479 cycles
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Part number: 43367310044031
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR SWITCH COVER WILL NOT STAY LATCHED.  REPLACED GEN CONTL SWITCH LIGHT ASSEMBLY.
